# SDR R61A201410041088

- Difficulty date: October 4, 2014
- Submitted: October 4, 2014
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 7,557 hours, 7,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313524
- Condition: Dented
- Location: Bs 111-124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DENT DAMAGE ON RIGHT NOSE COMPARTMENT SKIN FROM BS 111 - 124. MAINTENANCE PERFORMED PERMANENT REPAIR IAW RD8/4-53-6379.   ACFT RETURNED TO SERVICE.
